MAUDE Adverse Event Report: RAYNER INTRAOCULAR LENSES LIMITED RAYONE EMV

RAYNER INTRAOCULAR LENSES LIMITED RAYONE EMV
Model Number RAO200E
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 10th october 2025, rayner received notification from a healthcare facility in poland of an event that occurred during use of a rayone emv rao200e.The event description provided states that immediately following implantation into the eye the haptic was observed to be broken necessitating lens explantation and exchange.
 
Additional Manufacturer Narrative
The reference (b)(4) has been allocated to this case by rayner.The event description provided states that the haptic broke during implantation into the eye.The lens was explanted and exchanged during the original surgery session without further incident.There was no harm or injury to the patient.Surgery is reported to have been prolonged due to the event."iol replacement or extraction" is listed in the "adverse events" section of the rayone ifu.The device was not available for return to rayner.The rayone preloaded iol injection system use risk analysis identifies the following as possible causes of to "trapped/ torn lens haptic/ optic during insertion"; inadequate amount of viscoelastic; inadequate quality of viscoelastic; haptic trapped by plunger override due to fast motion; user opens closed flaps and closes again before use; plunger advanced too quickly, insertion of viscoelastic through nozzle leading to inadequate amount of viscoelastic; user removed injector from tray prior to inserting viscoelastic, causing lens to be improperly placed in cartridge; user removed injector from tray prior to closing cartridge, resulting in cartridge not being clipped properly; optic edge trapped/ damaged on closure of cartridge, sharp edge instruments and dehydration of the lens prior to implantation.Our review of production records for the rayone emv rao200e batch 104251859 showed that all nanufacturing and quality checks were conducted with successful results.A review of existing vigilance data confirms that this is an isolated event.No other incidents, of any type, have been reported against rayone emv rao200e batch 104251859.Without the ability to examine the device and without clear event details being provided it is not possible to establish the cause of haptic damage.

Brand Name
RAYONE EMV
Common Device Name
RAYONE EMV
Manufacturer (Section D)
RAYNER INTRAOCULAR LENSES LIMITED
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 8AQ
UK  BN14 8AQ
Manufacturer (Section G)
RAYNER INTRAOCULAR LENSES LIMITED
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 8AQ
UK   BN14 8AQ
Manufacturer Contact
jodie neal
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 -8AQ
UK   BN14 8AQ
MDR Report Key23377147
Report Number3012304651-2025-00315
Device Sequence Number18360621
Product Code HQL
UDI-Device Identifier05029867006654
UDI-Public05029867006654
Combination Product (Y/N)N
Initial Reporter CountryPL
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRAO200E
Device Catalogue NumberRAO200E
Device Lot Number104251859
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2025
Initial Report FDA Received Date10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown